RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Penel, P

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:30
Abstract pages:119
Full texts:39

http://www.mathnet.ru/eng/person39084
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/357865

Publications in Math-Net.Ru
1997
1. A. Novotny, P. Penel, V. A. Solonnikov, “Investigation of a problem governing a viscous compressible flow past a body in Hölder spaces”, Zap. Nauchn. Sem. POMI, 245 (1997),  247–269  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 100:2 (2000), 2166–2180

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021